Sh:905

Bib entry
@article{Sh:905,
 author = {Kellner, Jakob and Shelah, Saharon},
 title = {{A Sacks real out of nowhere}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {75},
 number = {1},
 year = {2010},
 pages = {51--76},
 issn = {0022-4812},
 mrnumber = {2605882},
 mrreviewer = {John Krueger},
 mrclass = {03E40},
 doi = {10.2178/jsl/1264433909},
 note = {\href{https://arxiv.org/abs/math/0703302}{arXiv: math/0703302}},
 arxiv_number = {math/0703302}
}